# SDR QXEA2022042500173

- Difficulty date: April 24, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 11,051 hours, 6,859 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Grounded
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT SKIN SHOCKS TO THE TOUCH BETWEEN RADOME AND FORWARD DOOR BOTH SIDES. REMOVED FROM SERVICE. PERFORM VISUAL INSPECT OF ALL STATIC DISCHARGERS PER E175 AMM 23-61-00-210-801-A.  NO DEFECTS NOTED. DISCONNECT OF BATTERY PROBLEM STILL PERSIST.  RECONNECT OF BATTERY.  GROUNDED A/C PER E175 AMM 20-40-02 AT ALL GROUNDING POINT.  REPLACED JETWAY GPU W/ MOBILE DIESEL CART & PROBLEM RESOLVED.  REPEATED SHOCKING PHENOMENON SEVERAL TIMES & FOUND TO BE DIRECTLY RELATED TO JETWAY GPU.  SHOCKING DOES NOT OCCUR WHILE A/C POWERED BY APU OR KNOWN GOOD GPU.  NO FURTHER DEFECTS. AIRCRAFT RETURNED TO SERVICE.
